# SDR UIEA2020041000732

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,388 hours, 17,877 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGT1
- Part serial: GDBC0187
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG FUEL FLOW .5 LOWER THAN L ENG FUEL FLOW REPEAT DISCREPANCY. R ENG FF SHOWED 0.0 IN IDLE DECENT. EVENT RECORDED.( TRANSFERRED TO MDDR 126879 IAW MEL 73-31-01-02, CAT 'C', DUE DATE 20APR20. NO MX ACTION REQ. DISPATCH ACL 0619Z.  LP 1120337: REPLACED FUEL FLOW TRANSMITTER IAW AMM 73-31-01. OPS CKS GOOD. CLOSED MDDR 126879. )
